M I-CONTINUOUS AND IRRESOLUTE MAPS IN IDEAL TOPOLOGICAL SPACES

Full Article - PDF

Published: 2017-10-12

Page: 252-263


P. MARIAPPAN *

PG and Research Department of Mathematics, V. O. Chidambaram College, Thoothukudi, Tamilnadu-628 008, India

J. ANTONY REX RODRIGO

PG and Research Department of Mathematics, V. O. Chidambaram College, Thoothukudi, Tamilnadu-628 008, India

*Author to whom correspondence should be addressed.


Abstract

We study the concept of -continuous maps and application of -closed sets in ideal topological spaces.Also study the comparison of -continuous function with other type of continuous functions.

Keywords: M I -closed set, M I -continuous, M I -irresolute, TM I -irresolute


How to Cite

MARIAPPAN, P., & RODRIGO, J. A. R. (2017). M I-CONTINUOUS AND IRRESOLUTE MAPS IN IDEAL TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 20(4), 252–263. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1127

Downloads

Download data is not yet available.